Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Articles | Volume 5, issue 1
https://doi.org/10.5194/we-5-6-2005
https://doi.org/10.5194/we-5-6-2005
06 Apr 2005
 | 06 Apr 2005

Persistence of multiple identical parasitoid species in a single-host, spatial simulation

D. H. Slone and J. C. Allen

Viewed

Total article views: 1,589 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
776 707 106 1,589 147 111
  • HTML: 776
  • PDF: 707
  • XML: 106
  • Total: 1,589
  • BibTeX: 147
  • EndNote: 111
Views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.4361410147813130127043791423003120200101020HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 2025010203040
Cumulative views and downloads (calculated since 01 Feb 2013)
Created with Highstock 2.0.41,5311,5451,5551,5561,5601,5671,5751,5881,589733745752752756759766775776696698701701701704705707707102102102103103104104106106HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 20250500100015002000

Cited

Latest update: 02 Apr 2025
Download
Share